# SDR GAIA00475

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE, AT BS 720E, THE FRAME WAS FOUND TO BE GOUGED BETWEEN STRINGER 16L AND STRINGER 17L, REF NR 20614.  REPAIRED FUSELAGE FRAME IAW B727 SRM 51-40-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
